Brain fog can be caused by …
your stress levels, what you do, or try to ‘overdo’ and also what other meds you might be on. This is an area that it might be best to work out carefully with your GP or pharmacist…and in all likelihood, THEY have not experienced anyone who is on your [our] combinations of medications and the IVIG-if you are on it.
In some ways, it might benefit to read about folks being treated with Chemo for cancers…they call it ‘chemo’ brain. Some of the meds we take do some similar things. We’re not alone in all this.
Don’t forget that our bodies have received one very big insult in our acquiring CIDP. They [the bodies] are trying to deal with a lot of new things…medications, functional changes, damage and attempts to heal. We as persons are confused…just imagine what is going on at the cellular [program] level? Maybe ‘Brain Fog’ is a way of our selves calling for a ‘time out’!